# SDR UPS06848094

- Difficulty date: September 21, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 5769600
- Condition: Cracked
- Location: Rws 597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING OB LE LWR INNER DOUBLER CRACKED AROUND DRAIN HOLE AT XFS 597.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21,51-1-20D AND DWG 5769600.
